| Model Number |
6068073 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis # (b)(4):part # 6068073: lot # 0934823w visual and functional inspection confirmed the inner screw is jammed not allowing the implant to expand or collapse.It appears the screw has been over torqued causing the implant to jam.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, distributor) regarding a patient having posterior lumbar interbody fusion l4/5 for lumbar canal stenosis.It was reported that the driver broke when an attempt was made to expand the cage.The tip of the inserter driver broke when the cage was expanded.One side of the cage in the facility was expanded to the left and right at the same time.As such, the cage was removed.The cage and the driver were replaced with a new one and installed.There was a possibility of screwdriver deterioration and a possibility that the cage has a defect (because the removed cage moved around/was loose).There was a delay in the procedure by less than 60 minutes.There was no patient symptom reported.There were no further complications reported regarding the event.